# SDR 95FDEA01795

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FIRE WARNING WOULD INTERMITTENTLY COME ON IN FLT AND DURING TAXI IN.  FIRE TEST SYSTEMS CHECKED AND TESTED GOOD.  REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT PER MM 26-11-01 AND OPS CHECK NORMAL.  REMOVED AND REPLACED FIRE AND OVERHEAT DETECTOR, PRECAUTIONARY DUE TO HISTROY.
